# SDR F3LA96061

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Airstair Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON AFT AIRSTAIR DOOR APPROXIMATELY 16 INCHES FROM TOP OF DOOR.  REMOVED DAMAGE ON AFT ENTRY DOOR OUTER SKIN 1.75 INCH BY 1.75 INCH APPROX 16 INCHES FROM TOP OF DOOR AND 16 INCHES FROM FORWARD SIDE.  INSTALLED REPAIR DOUBLER IAW SRM 52-00-3, 52-10-1, 51-10-1, 51-20-4 AND 51-30-0.  (M)
